# SDR A6WA201140072

- Difficulty date: December 15, 2010
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LBL27 & 36 484 CLIPS CRACKED.  R & R CRACKED CLIP AT FS 484, LB 27 OTBD SIDE IAW REO 601R-53-41-059, REV B (REF TO W/O 51981/1000/0041 FOR REPLACEMENT OF CLIP AT FS 484, LBL 36).
